一类具有广义饱和发生率与饱和治疗函数的随机SIR模型动力学分析
Dynamic Analysis of a Stochastic SIR Model with Generalized Saturated Incidence Rate and Saturated Treatment Function
摘要: 本文建立并研究了一类具有广义饱和发病率与饱和治疗函数的随机SIR传染病模型,其中饱和 发病率采用形式 g ( S , I ) = β S I 1 + α 1 S + α 2 I ,以更全面地描述疾病传播过程中的心理抑制效应与接触饱BSI和现象,我们证明了随机SIR模型存在唯一的全局正解,并分析了其平衡点的稳定性. 通过构造Lyapunov函数,我们得到了疾病灭绝(当R0 ≤1)与持续存在(当R0 >1)的充分条件.进一步,我们探讨了白噪声对系统动态的影响,通过数值模拟验证了理论结果的有效性,本研究为随机环境下的传染病控制提供了理论依据与数值支持。
Abstract: In this paper, we establish and investigate a class of stochastic SIR epidemic models with a generalized saturated incidence rate and a saturated treatment function. The saturated incidence rate takes the form g ( S , I ) = β S I 1 + α 1 S + α 2 I , which provides a more comprehensive description of psychological inhibition effects and contact saturation during disease transmission. We prove the existence and uniqueness of a global positive solution to the stochastic SIR model and analyze the stability of its equilibrium points. By constructing Lyapunov functions, we derive sufficient conditions for disease extinction (when R0 ≤ 1) and persistence (when R0 > 1) .Furthermore, we explore the impact of white noise on the system dynamics and validate the theoretical results through numerical simulations. This study provides theoretical foundations and numerical support for epidemic control in stochastic environments.
文章引用:王艳霞. 一类具有广义饱和发生率与饱和治疗函数的随机SIR模型动力学分析[J]. 理论数学, 2026, 16(10): 203-225. https://doi.org/10.12677/PM.2026.1610226

参考文献

[1] Anderson, R.M. and May, R.M. (1982) Population Biology of Infectious Diseases. Springer.
[2] Capasso, V. and Serio, G. (1978) A Generalization of the Kermack-Mckendrick Deterministic Epidemic Model. Mathematical Biosciences, 42, 43-61.[CrossRef] 
[3] Ruan, S. and Wang, W. (2003) Dynamical Behavior of an Epidemic Model with a Nonlinear Incidence Rate. Journal of Differential Equations, 188, 135-163.[CrossRef] 
[4] Yorke, J.A. and London, W.P. (1973) Recurrent Outbreaks of Measles, Chickenpox and Mump- s. American Journal of Epidemiology, 98, 469-482.[CrossRef] [PubMed]
[5] Liu, W.M., Levin, S.A. and Iwasa, Y. (1986) In uence of Nonlinear Incidence Rates Upon the Behavior of SIRS Epidemiological Models. Journal of Mathematical Biology, 23, 187-204.
[6] Wei, J. and Cui, J. (2012) Dynamics of Sis Epidemic Model with the Standard Incidence Rate and Saturated Treatment Function. International Journal of Biomathematics, 5, Article ID: 1260003.[CrossRef] 
[7] Zhang, X. and Liu, X. (2008) Backward Bifurcation of an Epidemic Model with Saturated Treatment Function. Journal of Mathematical Analysis and Applications, 348, 433-443.[CrossRef] 
[8] Hu, Z., Ma, W. and Ruan, S. (2012) Analysis of SIR Epidemic Models with Nonlinear Incidence Rate and Treatment. Mathematical Biosciences, 238, 12-20.[CrossRef] [PubMed]
[9] Swati and Nilam (2022) Fractional Order SIR Epidemic Model with Beddington-De Angelis Incidence and Holling Type II Treatment Rate for Covid-19. Journal of Applied Mathematics and Computing, 68, 3835-3859.[CrossRef] [PubMed]
[10] Ji, C., Jiang, D. and Shi, N. (2012) The Behavior of an SIR Epidemic Model with Stochastic Perturbation. Stochastic Analysis and Applications, 30, 755-773.[CrossRef] 
[11] Jiang, D., Yu, J., Ji, C. and Shi, N. (2011) Asymptotic Behavior of Global Positive Solution to a Stochastic SIR Model. Mathematical and Computer Modelling, 54, 221-232.[CrossRef] 
[12] Liu, Q. and Jiang, D. (2017) Stationary Distribution and Extinction of a Stochastic SIR Model with Nonlinear Perturbation. Applied Mathematics Letters, 73, 8-15.[CrossRef] 
[13] Zhao, Y. and Jiang, D. (2014) The Threshold of a Stochastic SIRS Epidemic Model with Saturated Incidence. Applied Mathematics Letters, 34, 90-93.[CrossRef] 
[14] Tang, T., Teng, Z. and Li, Z. (2015) Threshold Behavior in a Class of Stochastic SIRS Epidemic Models with Nonlinear Incidence. Stochastic Analysis and Applications, 33, 994-1019.[CrossRef] 
[15] Rajasekar, S.P., Pitchaimani, M. and Zhu, Q. (2019) Dynamic Threshold Probe of Stochastic SIR Model with Saturated Incidence Rate and Saturated Treatment Function. Physica A: Statistical Mechanics and its Applications, 535, Article ID: 122300.[CrossRef] 
[16] Arnold, L. (1974) Stochastic Differential Equations: Theory and Applications. Wiley.
[17] Gard, T.C. (1998) Introduction to Stochastic Differential Equations. Marcel Dekker.
[18] Zhu, Q. and Zhang, Q. (2017) p th Moment Exponential Stabilisation of Hybrid Stochastic Differential Equations by Feedback Controls Based on DiscreteState Observations with a Time Delay. IET Control Theory & Applications, 11, 1992-2003.[CrossRef] 
[19] Ji, C. and Jiang, D. (2014) Threshold Behaviour of a Stochastic SIR Model. Applied Mathe- matical Modelling, 38, 5067-5079. [Google Scholar] [CrossRef] 
[20] Liptser, R.S. and Shiryayev, A.N. (1989) Theory of Martingales. Kluwer Academic Publishers.
[21] Zhu, Q. (2014) p th Moment Exponential Stability of Impulsive Stochastic Functional Differ- ential Equations with Markovian Switching. Journal of the Franklin Institute, 351, 3965-3986.[CrossRef] 
[22] Mao, X. (2007) Stochastic Differential Equations and Applications. Horwood Publishing.
[23] Liptser, R.S. (1980) A Strong Law of Large Numbers for Local Martingales. Stochastics, 3, 217-228. [Google Scholar] [CrossRef]